Ganeticon 2019

Europe/Copenhagen
MC333 (Umeå University, Umeå, Sweden)

MC333

Umeå University, Umeå, Sweden

Participants
  • Ansgar Jazdzewski
  • Apollon Oikonomopoulos
  • Christian Soettrup
  • Georg Faerber
  • Gregory Potamianos
  • Magnus Jonsson
  • Mattias Wadenstein
  • Mattias Åsander
  • Petter A. Urkedal
  • Roger Oscarsson
  • Rudolph Bott
  • Sascha Lucas
  • Tomas Forsman
    • 09:00 10:00
      Talks and discussion

      Users report about their Ganeti application, experiences and solutions. There will be discussions about Ganeti (community, improvements, future orientation, etc.)

      • 09:00
        Welcome to Umeå and Ganeticon 2019 30m

        Welcoming talk

        Speaker: Mattias Wadenstein (NeIC)
      • 09:30
        Real-time planning 30m

        Filling out the timetable with discussions and reviewing the schedule

        Speaker: Mattias Wadenstein (NeIC)
    • 10:00 10:30
      Coffee break 30m
    • 10:30 12:00
      Talks and discussion

      Users report about their Ganeti application, experiences and solutions. There will be discussions about Ganeti (community, improvements, future orientation, etc.)

      • 10:30
        Project status 1h

        Discussion on the project's current status. 2.16.1 was the first community-driven release, but there's still a long way to go until the project runs as a sustainable community project.

        Speaker: Apollon Oikonomopoulos (Ganeti/Debian/Skroutz)
      • 11:30
        Ganeti experience 30m
        Speaker: Sasha Lucas
    • 12:00 13:00
      Lunch break 1h
    • 13:00 15:00
      Talks and discussion

      Users report about their Ganeti application, experiences and solutions. There will be discussions about Ganeti (community, improvements, future orientation, etc.)

      • 13:00
        Ganeti at ACC 30m

        Use of Ganeti at the Academic Computer Club at Umeå Univerisy

        Speaker: Mattias Wadenstein (NeIC)
      • 13:30
        Free software at Sipgate 30m
        Speaker: Rudolph Bott
      • 14:00
        Ganeti at NDGF 30m
        Speaker: Petter A. Urkedal (NeIC & NBI)
      • 14:30
        The way to Python 3 30m

        A brief discussion about migrating Ganeti from Python 2 to Python 3: what has been done sofar, what is there left to do, what can we do about it.

        There is already PoC work on https://github.com/apoikos/ganeti/tree/python3-next and https://github.com/YSelfTool/ganeti/tree/python3.

        Speaker: Apollon Oikonomopoulos (Ganeti/Debian/Skroutz)
    • 15:00 15:30
      Coffee break 30m
    • 15:30 17:30
      Talks and discussion

      Users report about their Ganeti application, experiences and solutions. There will be discussions about Ganeti (community, improvements, future orientation, etc.)

      • 15:30
        Features you'd like to see 1h

        Brainstorming/feedback session about features that would be a welcome addition to Ganeti. If you're using Ganeti with some ugly hacks to get your work done, or are missing something in your everyday work with Ganeti, step up and share it with us!

        Speaker: Apollon Oikonomopoulos (Ganeti/Debian/Skroutz)
      • 16:30
        How to attract more contributors 30m

        Discussion topic: There are those that say the development pace is slow these days. What could we do to attract more contributors? What's the type of contributions most needed?

        Speaker: Mattias Wadenstein (NeIC)
      • 17:00
        Computer room tours 30m

        There are three rooms:

        Academic Computer Club - large mirror, freenode/OFTC servers, etc
        HPC2N Compute - high density aircooled compute room
        HPC2N/CS/Informatics - classic raised floor room with tape library and storage, services, ganeti cluster, etc

        Speaker: Mattias Wadenstein (NeIC)
    • 20:00 22:00
      Social dinner provided by Sipgate 2h

      Dinner at a nice place

  • Wednesday, 19 June
    • 09:00 10:00
      Workshops and other group-related activities

      On the second day, we like to hack on and around Ganeti. From approx. 9:00 to 15:00 we will try to fix or (un)break your cluster, solve a common problem, add a simple feature or code a small solution, etc.

      • 09:00
        Real-time planning 1h

        Scheduling the workshop part, splitting into groups, etc.

        Speaker: Mattias Wadenstein (NeIC)
    • 10:00 10:30
      Coffee break 30m
    • 10:30 12:00
      Workshops and other group-related activities

      On the second day, we like to hack on and around Ganeti. From approx. 9:00 to 15:00 we will try to fix or (un)break your cluster, solve a common problem, add a simple feature or code a small solution, etc.

    • 12:00 13:00
      Lunch break 1h
    • 13:00 15:00
      Workshops and other group-related activities

      On the second day, we like to hack on and around Ganeti. From approx. 9:00 to 15:00 we will try to fix or (un)break your cluster, solve a common problem, add a simple feature or code a small solution, etc.

    • 15:00 15:30
      Coffee break 30m
    • 15:30 17:00
      Workshops and other group-related activities

      On the second day, we like to hack on and around Ganeti. From approx. 9:00 to 15:00 we will try to fix or (un)break your cluster, solve a common problem, add a simple feature or code a small solution, etc.

Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×